# SDR AALA202508262719

- Difficulty date: July 31, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING AT STR23L AND BTW FR66 TO FR68 AFT GALLEY AREA MEASURE CORROSION ARE L=1.756 INCH W=0.601 INCH D=0.043 INCH. MAINTENANCE REPLACED CENTER FITTING ON LOWER SILL LOC. BTW FR66 TO FR68 STR 23LH AFT GALLEY AREA IAW A319 SRM 51-72-11-911-001 AND DWG D53480505.
